MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT (23 GUAGE/0.6 MM)

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT (23 GUAGE/0.6 MM)
Catalog Number 1272.EDPP5
Health Effect - Clinical Code No Information (3190)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/"201" unknown particles on the instrument can cause foreign body reaction in case of accidental use of the instrument.It is unknown when this incident was detected.No information reasonably suggests patient injury.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
There is something white on the tip.

Brand Name
DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT (23 GUAGE/0.6 MM)
Common Device Name
DISPOSABLE ECKARDT ONE STEP VITRECTOMY KIT (23 GUAGE/0.6 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7670627
Report Number1222074-2018-00237
Device Sequence Number1409713
Product Code HQE
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number1272.EDPP5
Device Lot Number2000378953
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2017
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1